| Catalog Number |
367391 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation summary: lot#: 4289781.Bd received one photo for investigation.The customer's photo displays a device with blood leakage in the holder and a sleeve that is not properly recovered over the non-patient cannula.Additionally, 30 retained samples underwent functional testing.Out of these, two samples failed due to sleeve leakage observed because of poor sleeve recovery.All samples passed another set of functional tests as they were able to be activated properly with no evidence of defects or breakage observed.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has been confirmed for the lots for the indicated failure mode: sleeve side piercing.Corrective and preventive action has been opened to address the issue.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.Lot/batch#: unknown: bd had not received samples, but one photo was provided for investigation.The photo was reviewed and the indicated failure mode for sleeve side piercing was observed.Bd was unable to determine the specific lot number associated with this complaint; therefore, a review of the device history record could not be conducted.This complaint has been confirmed for the indicated failure mode of sleeve side piercing.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description
It was reported that while using bd vacutainer® ultratouch¿ push button blood collection set, the non-patient needle did not cover the needle after removing the tube causing blood to seep into both the tubes and the holder.No patient or user impact reported.This occurred three (3) times on batch number: 4289781 and two times on unknown batch.
Additional Manufacturer Narrative
E1: initial reporter phone #: (b)(6) d.2b medical device type: one additional code applies; jka.E1: initial reporter facility name: (b)(6).There was another lot number reported to be involved but it's unknown.D4.Medical device expiration date: unknown.H4.Device manufacture date: unknown.D4.Medical device lot#: unknown.D4.Unique identifier (udi) #: (b)(4).A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It was reported that while using bd vacutainer® ultratouch¿ push button blood collection set, the non-patient needle did not cover the needle after removing the tube causing blood to seep into both the tubes and the holder.No patient or user impact reported.This occurred three (3) times on batch number 4289781 and two times on unknown batch.